کد مقاله | کد نشریه | سال انتشار | مقاله انگلیسی | نسخه تمام متن |
---|---|---|---|---|
472940 | 698758 | 2011 | 7 صفحه PDF | دانلود رایگان |
عنوان انگلیسی مقاله ISI
Some new results on a linear equation of the second order
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
کلمات کلیدی
موضوعات مرتبط
مهندسی و علوم پایه
مهندسی کامپیوتر
علوم کامپیوتر (عمومی)
پیش نمایش صفحه اول مقاله

چکیده انگلیسی
Work on solving the second order linear oscillation defined by Eq. (1.1), with continuous and positive coefficient Φ(x)Φ(x) that satisfies Lipschitz’s condition on semi-axis [0,+∞)[0,+∞) and the divergence of ∫0+∞(Φ−G′2)dx, had started since the 1830s with Sturm’s theorems. This paper presents generalizations as well as a simplification of classical Sturm’s theorems on the location and the position of zero oscillations, which have not been included in Amrein et al. (2005) [5]. Besides, according to results from Dimitrovski and Mijatović (1997) [1], Dimitrovski et al. (2007) [2] and Dimitrovski et al. (2007) [4], we add some ideas and supplements (Theorems 2.4–2.8, 2.10 and 2.11) to the classical Sturm’s theory of oscillations.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Computers & Mathematics with Applications - Volume 61, Issue 7, April 2011, Pages 1837–1843
Journal: Computers & Mathematics with Applications - Volume 61, Issue 7, April 2011, Pages 1837–1843
نویسندگان
Jelena Vujaković, Miloje Rajović, Dragan Dimitrovski,